1 doctor weighed in:

I'm 17, I've been on nexplanon for almost six months I don't really get periods anymore but I get a brownish discharge, what is this, is it normal,ok?

1 doctor weighed in
Dr. Parul Krishnamurthy
Obstetrics & Gynecology

In brief: OK

Irregularly irregular bleeding, spotting, brown discharge, is a common side effect of Nexplanon.
If it is suiting you otherwise, then stick with it, hopefully the discharge is not a major nuisance. There are options available to treat this discharge if it really gets to you, best to then discuss this with your health care provider.

In brief: OK

Irregularly irregular bleeding, spotting, brown discharge, is a common side effect of Nexplanon.
If it is suiting you otherwise, then stick with it, hopefully the discharge is not a major nuisance. There are options available to treat this discharge if it really gets to you, best to then discuss this with your health care provider.
Dr. Parul Krishnamurthy
Dr. Parul Krishnamurthy
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors